# SDR DHL2008807507

- Difficulty date: April 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT SPOILER SKIN DELAMINATED (STA XW 106.000 - XRS 162.000).  REMOVED AND REPLACED NR 2 RT SPOILER PANEL IAW MM 27-61-1 PG 201-206.  REFER TO NR 118258 FOR OPS CHECK.
